Doctor insights on:
Cephlexin For Uti
I've taken 2 antibiotics cephlexin and clindamycin one for UTI other for my tooth. Im always tired and have absolutely no energy could it be from them?
Your body is fighting infection on 2 fronts.
You have reason to feel tired.
Once your infections are cleared up, your energy level will return. ...Read more
A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more
I have a UTI this is the second time i've had it in 2 weeks i just finished my cephalexin and none of my symptoms are gone what else could it be?
I took Postinor2 last dose 9 hours ago. If I take Cephalexin 500mg for UTI is it gonna effect the effectivness of Postinor2?
No: keflex goes out entirely by being flushed through the kidneys; it has no effect on other drug metabolism through the liver and no effect on drug absorption. ...Read more
I am diagnosed with UTI and taking cephalexin. I am actively trying for a baby.Does medication stop me from conceiving?
No: That medication has no effect on conception or on a baby if you were pregnant. ...Read more
When Will the diarrhea stop from cephalexin? I'm on my 5th day and started diarrhea yesterday afternoon UTI in now clear 500mg for 10 days
Here are some ...: For most of uncomplicated female UTIs, a 3-5 day course of antibiotics should be more than needed if bug is sensitive to it. So, you may stop it since you got its related diarrhea and see. If not subsiding in 3 days as expected and wished, seek pro-evaluation especially at the time having fever + persistent worse diarrhea. Best wish ... ...Read more
Had an allergic reaction to cephalexin though i took it before and was fine. I discontinued use and prescribed macro bid for a uti. Similar symptoms.?
Antibiotic allergies: Many people react to two+ medications. If you just took the Cephalexin and had the reaction, your current apparent reaction to the Macrobid could be a continuation of the Cephalexin reaction.Sometimes, if the reaction is a mild rash and you aren't very sick, the best thing to do is take an antihistamine and continue the drug. Call the doctor who prescribed both meds for you, or an allergist. ...Read more
Allergic reaction: Call the doctor now.Get a more detailed answer ›
thats fine to take both. As a male however, you should get evaluated by a urologist because UTI in males is not that common, especially in your age group.
Make sure you get a Urinalysis to confirm UTI. ...Read more
Hi there. Is ok to combine cephalexin and ciproflaxin for a uti? I had cephalexin but it is expired I think, but I have a bottle of ciiproflaxin that isn't. I already took a tablet of the expired one, is ok to take the cipro?
Yes and No: no significant interactions. Cephalexin is not the best UTI drug anyways. However, antibiotics are prescribed for previous infectious condition. I don't generally recommend taking old prescription drug for a new condition. But yes they can be taken together unless you are taking other medication that may interact with cipro (ciprofloxacin) (like warfarin) or heart problem like QTc prolongation. ...Read more
Get evaluated. : Cephalexin is a common and sometimes effective treatment for utis. However, more important than the antibiotic is the sensitivity of the bacteria to it. A urine culture is necessary to show that the UTI is susceptible to the antibiotic; if not, it will be ineffective and you will contribute to drug resistance. See your physician prior to taking any medications on your own. ...Read more
I am on the nuvaring and I was recently given the antibiotic cephalexin for a UTI. Will this affect the effectiveness of the Nuva ring?
Have been given Cephalexin for UTI but made me sick and its weekend here so can I take Amoxycillin until I can see my doc again? will it work ?
3wks ago at prenatal visit my doc said i had a uti, took cephalexin for 7days never had symptoms before i was diagnosed now I have sypmtoms. What now?
Currently I have paronychia and a uti.. I am on cipro (ciprofloxacin) for the uti, will that also treat the partonychia? Can i also have cephalexin at the same time?
Cephalexin: is a category B drug in pregnancy which is usually considered safe to use. Having said that you still need approval of your ob to take this drug if your prescriber is other than your ob. because some ob does not want to take their patient to take any medication during their pregnancy. ...Read more
7 month old baby taking cephalexin for UTI for the past 7 days. Has severe rash. Is she allergic?
Maybe,maybe not: Kids can have an allergic rash to an antibiotic or it could be unrelated. If the UTI was not confirmed by a culture, the fever that may have triggered exam and treatment may have be a virus that has come to the skin. It would be best to have the rash evaluated by the doc who started the medicine. ...Read more
I've been taking cephalexin (keflex) 500mg for uti. Now have horrible yeast infection. Can keflex cause this?
I think I have a UTI and im taking cephalexin lately I've been feeling weak bad headaches and body aches is that bad?
Infections can be minor or serious.
You should not be feeling badly after 24 hrs antibiotics. ...Read more
How long does it take UTI symptoms of dementia like state in elderly to go away she is on ic cephalexin since Saturday ?
Here are some ...: The relevance of the contents in this Q is unclear, but my sifting through it suggests concerning her mental alteration possibly related with symptomatic UTI. If so, the duration of optimal recovery may widely vary in part because many elderlies are taking tranquilizers / antidepresents. Besides they have multiple concomitant medical issues. So, it's hard to blame UTI as sole cause of such change ...Read more
I began taking cephalexin last night for a uti. Tomorrow is my birthday party. Would it be ok to have a couple glasses of red wine?
Yes: It would be OK.Have a happy birthday. ...Read more
I have a uti & I'm being treated with cephalexin, now I'm having white chunky odorless discharge & vagina is itchy, what could it be?
Doctor said i had a UTI took cephalexin it didn't work i know the feeling of a UTI but i feel like I have rash or cuts down there is that normal?
Talk to your Doctor: Cephalexin is a good antibiotic for uti, however, a urine sample should have been taken to determine if the germ/bacteria is sensitive to it. I don't think the "cuts" or rash is due to your medication. Be sure to pat dry or rinse with plain water after bathroom trips and not to wipe too hard. Stay away from soaps to the private area during showers. ...Read more
7 month old baby has UTI and severe rash has been on cephalexin for 6 days and an ointment for diaper area?
Uti infection for the second time and the cephalexin isn't working i feel like I have a rash and its extremely uncomfortable not sure what that is?
Two problems: First, you likely have an allergy to "cephalosporins" ( the class of antimicrobials of cefalexin), and should tell your doctors about this. Second, you have likely developed a resistant urinary tract infection, and need to change medications anyway, even without the allergy. ...Read more
Have terrible pill anxiety and need cephalexin for UTI.Please tell me how common or rare are side effects? Can I drink a glass of wine to relax on it?
I'm 27 wks pregnant and am taking cephalexin for a UTI. In these past couple of days I am SO sleepy, is it the UTI or the antibiotics making me sleepy?
A urinary tract infection (often called UTI) is most commonly caused by bacteria and usually refers to an infection in the bladder. Not all bacteria that grows from the urine represents an infection, so the need for antibiotics is determined by your ...Read more